# SDR UIEA2024041900287

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1562 S38-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME WEB AT STA 1562 BETWEEN STGR 38RH AND STGR 39RH( CORROSION ON FRAME WEB WAS REPAIRED PER CMA-TLS 24-0135-03B. NO FURTHER DEFECTS NOTED. )
